Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
T cell involvement in cutaneous drug eruptions
Autore:
Hari, Y; Frutig-Schnyder, K; Hurni, M; Yawalkar, N; Zanni, MP; Schnyder, B; Kappeler, A; Von Greyerz, S; Braathen, LR; Pichler, WJ;
Indirizzi:
Inselspital Bern, Clin Rheumatol & Clin Immunol Allergol, Div Allergy, CH-3010 Bern, Switzerland Inselspital Bern Bern Switzerland CH-3010 rgy, CH-3010 Bern, Switzerland Inselspital Bern, Dept Dermatol, CH-3010 Bern, Switzerland Inselspital Bern Bern Switzerland CH-3010 tol, CH-3010 Bern, Switzerland Inselspital Bern, Dept Pathol, CH-3010 Bern, Switzerland Inselspital BernBern Switzerland CH-3010 hol, CH-3010 Bern, Switzerland
Titolo Testata:
CLINICAL AND EXPERIMENTAL ALLERGY
fascicolo: 9, volume: 31, anno: 2001,
pagine: 1398 - 1408
SICI:
0954-7894(200109)31:9<1398:TCIICD>2.0.ZU;2-1
Fonte:
ISI
Lingua:
ENG
Soggetto:
LYMPHOCYTE-TRANSFORMATION TEST; SKIN REACTIONS; PENICILLIN; CLONES; CARBAMAZEPINE; INDIVIDUALS; SPECIFICITY; RECOGNITION; DIAGNOSIS; LIDOCAINE;
Keywords:
drug allergy; exanthema; T cells; cytotoxicity;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Life Sciences
Citazioni:
27
Recensione:
Indirizzi per estratti:
Indirizzo: Pichler, WJ Inselspital Bern, Clin Rheumatol & Clin Immunol Allergol, Div Allergy, CH-3010 Bern, Switzerland Inselspital Bern Bern Switzerland CH-3010 Bern, Switzerland
Citazione:
Y. Hari et al., "T cell involvement in cutaneous drug eruptions", CLIN EXP AL, 31(9), 2001, pp. 1398-1408

Abstract

Background The most frequent side-effects of drug therapy are skin eruptions. Their pathomechanism is rather unclear. Objective In this prospective study we investigated the T cell activation and drug specificity in different forms of drug-induced exanthemas from 22 patients. Methods During acute drug allergy, liver parameters and T cell subset activation in the circulation (up-regulation of CD25 and HLA-DR) were evaluatedand skin biopsies of the acute lesion performed. After recovery, the causative drug was identified by lymphocyte transformation (LTT) and scratch-patch tests. Results Seventeen of 22 (17/22) patients had maculo-papular exanthema, 4/22 bullous exanthema and 1/22 urticaria. The causative drugs were mainly antibiotics, anti-epileptics and anti-hypertensives. Up-regulation of HLA-DR on circulating CD4(+) and/or CD8(+) T cells was detected in 17 patients, being most marked in patients with bullous reactions or hepatic involvement. The LTT was positive in 14/21 analysed and the patch test in 7/15. All patients showed lymphocytic infiltration in the skin biopsy of the acute lesion. Generally CD4(+) T cells dominated; a higher percentage of circulating CD8(+) T cells was found in patients with bullous skin reactions or hepatic involvement. Conclusion Our data demonstrate activation and drug specificity of T cellsin drug-induced skin eruptions. A predominant CD8(+) T cell activation leads to more severe (bullous) skin symptoms or liver involvement, while predominant activation of CD4(+) cells elicits mainly maculo-papular reactions.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 09/04/20 alle ore 00:20:25